# SDR WX0A2017012400024

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: General aviation
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- Aircraft time: 68,965 hours, 41,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1431
- Part time: 68,965 hours, 41,622 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1431 FRAME CORRODED ON LOWER CENTER AFT EDGE IN AREA WHERE CATWALK CEILING ATTACHES.      REPAIRED IAW E/A 32-2017-006 REV I.R.
